`a`
Related Articles
1

Tumor growth dynamics with nutrient limitation and cell proliferation time delay

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3771 - 3782, 2017

Ahuod Alsheri - (email), Ebraheem O. Alzahrani - (email), Asim Asiri - (email), Mohamed M. El-Dessoky - (email), Yang Kuang - (email)

 Abstract       References       Full Text      Related Articles

2

Global Hopf bifurcation of a population model with stage structure and strong Allee effect

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 5, Pages : 973 - 993, 2017

Pengmiao Hao - (email), Xuechen Wang - (email), Junjie Wei - (email)

 Abstract       References       Full Text      Related Articles

3

Pattern dynamics of a delayed eco-epidemiological model with disease in the predator

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 5, Pages : 1025 - 1042, 2017

Jing Li - (email), Zhen Jin - (email), Gui-Quan Sun - (email), Li-Peng Song - (email)

 Abstract       References       Full Text      Related Articles

4

Global dynamics of a microorganism flocculation model with time delay

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1883 - 1891, 2017

Songbai Guo - (email), Wanbiao Ma - (email)

 Abstract       References       Full Text      Related Articles

5

Global dynamics of a delay virus model with recruitment and saturation effects of immune responses

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1233 - 1246, 2017

Cuicui Jiang - (email), Kaifa Wang - (email), Lijuan Song - (email)

 Abstract       References       Full Text      Related Articles

6

Cucker-Smale model with normalized communication weights and time delay

Kinetic and Related Models  Volume 10, Issue 4, Pages : 1011 - 1033, 2017

Young-Pil Choi - (email), Jan Haskovec - (email)

 Abstract       References       Full Text      Related Articles

7

Stability and traveling wavefronts for a convolution model of mistletoes and birds with nonlocal diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 6, Pages : 2207 - 2231, 2017

Huimin Liang - (email), Peixuan Weng - (email), Yanling Tian - (email)

 Abstract       References       Full Text      Related Articles

8

Stability of equilibriums of stochastically perturbed delay differential neoclassical growth model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1565 - 1573, 2017

Leonid Shaikhet - (email)

 Abstract       References       Full Text      Related Articles

9

Population dynamical behavior of a two-predator one-prey stochastic model with time delay

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2513 - 2538, 2017

Meng Liu - (email), Chuanzhi Bai - (email), Yi Jin - (email)

 Abstract       References       Full Text      Related Articles

10

Hopf-pitchfork bifurcation analysis in a coupled FHN neurons model with delay

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 3, Pages : 523 - 542, 2017

Runxia Wang - (email), Haihong Liu - (email), Fang Yan - (email), Xiaohui Wang - (email)

 Abstract       References       Full Text      Related Articles

11

Diffusive predator-prey models with stage structure on prey and Beddington-DeAngelis functional responses

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 427 - 441, 2017

Seong Lee - (email), Inkyung Ahn - (email)

 Abstract       References       Full Text      Related Articles

12

A class of virus dynamic model with inhibitory effect on the growth of uninfected T cells caused by infected T cells and its stability analysis

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 795 - 806, 2016

Wenbo Cheng - (email), Wanbiao Ma - (email), Songbai Guo - (email)

 Abstract       References       Full Text      Related Articles

13

Stability analysis of a delayed social epidemics model with general contact rate and its optimal control

Journal of Industrial and Management Optimization  Volume 12, Issue 4, Pages : 1267 - 1285, 2016

Xun-Yang Wang - (email), Khalid Hattaf - (email), Hai-Feng Huo - (email), Hong Xiang - (email)

 Abstract       References       Full Text      Related Articles

14

A prey-predator model with migrations and delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 737 - 761, 2016

Isam Al-Darabsah - (email), Xianhua Tang - (email), Yuan Yuan - (email)

 Abstract       References       Full Text      Related Articles

15

Global stability of a delayed viral infection model with nonlinear immune response and general incidence rate

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 1, Pages : 133 - 149, 2015

Yu Ji - (email), Lan Liu - (email)

 Abstract       References       Full Text      Related Articles

16

Bifurcation analysis of HIV-1 infection model with cell-to-cell transmission and immune response delay

Mathematical Biosciences and Engineering  Volume 13, Issue 2, Pages : 343 - 367, 2015

Jinhu Xu - (email), Yicang Zhou - (email)

 Abstract       References       Full Text      Related Articles

17

Adaptive projective synchronization of memristive neural networks with time-varying delays and stochastic perturbation

Mathematical Control and Related Fields  Volume 5, Issue 4, Pages : 827 - 844, 2015

Ruoxia Li - (email), Huaiqin Wu - (email), Xiaowei Zhang - (email), Rong Yao - (email)

 Abstract       References       Full Text      Related Articles

18

Global behaviour of a delayed viral kinetic model with general incidence rate

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 5, Pages : 1573 - 1582, 2015

Hong Yang - (email), Junjie Wei - (email)

 Abstract       References       Full Text      Related Articles

19

Variational problems of Herglotz type with time delay: DuBois--Reymond condition and Noether's first theorem

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4593 - 4610, 2015

Simão P. S. Santos - (email), Natália Martins - (email), Delfim F. M. Torres - (email)

 Abstract       References       Full Text      Related Articles

20

Optimal tracking control for networked control systems with random time delays and packet dropouts

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 1343 - 1354, 2015

Ying Wu - (email), Zhaohui Yuan - (email), Yanpeng Wu - (email)

 Abstract       References       Full Text      Related Articles

21

A mathematical model of HTLV-I infection with two time delays

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 432 - 449, 2015

Xuejuan Lu - (email), Lulu Hui - (email), Shengqiang Liu - (email), Jia Li - (email)

 Abstract       Full Text      Related Articles

22

A mathematical model of HTLV-I infection with two time delays

Mathematical Biosciences and Engineering  Volume 12, Issue 3, Pages : 431 - 449, 2015

Xuejuan Lu - (email), Lulu Hui - (email), Shengqiang Liu - (email), Jia Li - (email)

 Abstract       References       Full Text      Related Articles

23

The effect of time delay in plant--pathogen interactions with host demography

Mathematical Biosciences and Engineering  Volume 12, Issue 3, Pages : 473 - 490, 2015

Bruno Buonomo - (email), Marianna Cerasuolo - (email)

 Abstract       References       Full Text      Related Articles

24

Global stability of a multiple delayed viral infection model with general incidence rate and an application to HIV infection

Mathematical Biosciences and Engineering  Volume 12, Issue 3, Pages : 525 - 536, 2015

Yu Ji - (email)

 Abstract       References       Full Text      Related Articles

25

Asymptotic behavior of solutions for competitive models with a free boundary

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3253 - 3276, 2015

Jian Yang - (email)

 Abstract       References       Full Text      Related Articles

26

Stability of a positive equilibrium state for a stochastically perturbed mathematical model of glassy-winged sharpshooter population

Mathematical Biosciences and Engineering  Volume 11, Issue 5, Pages : 1167 - 1174, 2014

Leonid Shaikhet - (email)

 Abstract       References       Full Text      Related Articles

27

Complete classification of global dynamics of a virus model with immune responses

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 1087 - 1103, 2014

Cuicui Jiang - (email), Wendi Wang - (email)

 Abstract       References       Full Text      Related Articles

28

Asymptotic pattern of a migratory and nonmonotone population model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 1171 - 1195, 2014

Chufen Wu - (email), Dongmei Xiao - (email), Xiao-Qiang Zhao - (email)

 Abstract       References       Full Text      Related Articles

29

Traveling wave solutions of competitive models with free boundaries

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 817 - 826, 2014

Jian Yang - (email), Bendong Lou - (email)

 Abstract       References       Full Text      Related Articles

30

Direct model reference adaptive control of linear systems with input/output delays

Numerical Algebra, Control and Optimization  Volume 3, Issue 3, Pages : 445 - 462, 2013

James P. Nelson - (email), Mark J. Balas - (email)

 Abstract       References       Full Text      Related Articles

31

Noether's symmetry Theorem for variational and optimal control problems with time delay

Numerical Algebra, Control and Optimization  Volume 2, Issue 3, Pages : 619 - 630, 2012

Gastão S. F. Frederico - (email), Delfim F. M. Torres - (email)

 Abstract       References       Full Text      Related Articles

32

Optimal harvesting and planting control in stochastic logistic population models

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2545 - 2559, 2012

Hiroaki Morimoto - (email)

 Abstract       References       Full Text      Related Articles

33

Global stability and convergence rate of traveling waves for a nonlocal model in periodic media

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 3, Pages : 993 - 1007, 2012

Zigen Ouyang - (email), Chunhua Ou - (email)

 Abstract       References       Full Text      Related Articles

34

Global analysis of a delayed vector-bias model for malaria transmission with incubation period in mosquitoes

Mathematical Biosciences and Engineering  Volume 9, Issue 1, Pages : 165 - 174, 2011

Cruz Vargas-De-León - (email)

 Abstract       References       Full Text      Related Articles

35

Time-delayed boundary feedback stabilization of the isothermal Euler equations with friction

Mathematical Control and Related Fields  Volume 1, Issue 4, Pages : 469 - 491, 2011

Martin Gugat - (email), Markus Dick - (email)

 Abstract       References       Full Text      Related Articles

36

Global stability of a five-dimensional model with immune responses and delay

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 401 - 416, 2011

Yincui Yan - (email), Wendi Wang - (email)

 Abstract       References       Full Text      Related Articles

37

Dynamics of a delay Schistosomiasis model in snail infections

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 1099 - 1115, 2011

Chunhua Shan - (email), Hongjun Gao - (email), Huaiping Zhu - (email)

 Abstract       References       Full Text      Related Articles

38

A note for the global stability of a delay differential equation of hepatitis B virus infection

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 689 - 694, 2011

Bao-Zhu Guo - (email), Li-Ming Cai - (email)

 Abstract       References       Full Text      Related Articles

39

Delay-induced synchronization transition in small-world Hodgkin-Huxley neuronal networks with channel blocking

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 2, Pages : 607 - 621, 2011

Qingyun Wang - (email), Xia Shi - (email), Guanrong Chen - (email)

 Abstract       References       Full Text      Related Articles

40

A delay-differential equation model of HIV related cancer--immune system dynamics

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 627 - 641, 2011

Urszula Foryś - (email), Jan Poleszczuk - (email)

 Abstract       References       Full Text      Related Articles

41

Oscillations in a plasmid turbidostat model with delayed feedback control

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 893 - 914, 2011

Sanling Yuan - (email), Yongli Song - (email), Junhui Li - (email)

 Abstract       References       Full Text      Related Articles

42

2-D analysis based iterative learning control for linear discrete-time systems with time delay

Journal of Industrial and Management Optimization  Volume 7, Issue 1, Pages : 175 - 181, 2011

Chuandong Li - (email), Fali Ma - (email), Tingwen Huang - (email)

 Abstract       References       Full Text      Related Articles

43

Improved condition for stabilization of controlled inverted pendulum under stochastic perturbations

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1335 - 1343, 2009

Leonid Shaikhet - (email)

 Abstract       Full Text      Related Articles

44

Interaction of diffusion and delay

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 1, Pages : 95 - 105, 2007

Karl Peter Hadeler - (email), Shigui Ruan - (email)

 Abstract       Full Text      Related Articles

45

Periodic solutions in a delayed predator-prey models with nonmonotonic functional response

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 1, Pages : 175 - 185, 2007

Wan-Tong Li - (email), Yong-Hong Fan - (email)

 Abstract       Full Text      Related Articles

46

A mathematical model for M-phase specific chemotherapy including the $G_0$-phase and immunoresponse

Mathematical Biosciences and Engineering  Volume 4, Issue 2, Pages : 239 - 259, 2007

Wenxiang Liu - (email), Thomas Hillen - (email), H. I. Freedman - (email)

 Abstract       Full Text      Related Articles

47

The stability of an SIR epidemic model with time delays

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 101 - 109, 2005

Zhen Jin - (email), Zhien Ma - (email)

 Abstract       Full Text      Related Articles

48

An improved model of t cell development in the thymus and its stability analysis

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 237 - 248, 2005

Hongjing Shi - (email), Wanbiao Ma - (email)

 Abstract       Full Text      Related Articles

49

Comparison and convergence to equilibrium in a nonlocal delayed reaction-diffusion model on an infinite domain

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 4, Pages : 1015 - 1026, 2005

Michele V. Bartuccelli - (email), S.A. Gourley - (email), Y. Kyrychko - (email)

 Abstract       Full Text      Related Articles

50

Critical-Point Analysis For Three-Variable Cancer Angiogenesis Models

Mathematical Biosciences and Engineering  Volume 2, Issue 3, Pages : 511 - 525, 2005

Urszula Foryś - (email), Yuri Kheifetz - (email), Yuri Kogan - (email)

 Abstract       Full Text      Related Articles

51

Modelling Population Growth with Delayed Nonlocal Reaction in 2-Dimensions

Mathematical Biosciences and Engineering  Volume 2, Issue 1, Pages : 111 - 132, 2004

Dong Liang - (email), Jianhong Wu - (email), Fan Zhang - (email)

 Abstract       Full Text      Related Articles

52

Global stability for a chemostat-type model with delayed nutrient recycling

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 663 - 670, 2004

Zhiqi Lu - (email)

 Abstract       Full Text      Related Articles

53

Asymptotic properties of a delayed SIR epidemic model with density dependent birth rate

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 671 - 678, 2004

Wanbiao Ma - (email), Yasuhiro Takeuchi - (email)

 Abstract       Full Text      Related Articles

54

Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 823 - 831, 2004

Rui Xu - (email), M.A.J. Chaplain - (email), F.A. Davidson - (email)

 Abstract       Full Text      Related Articles

55

Asymptotic behavior of solutions of time-delayed Burgers' equation

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 1, Pages : 47 - 56, 2001

Weijiu Liu - (email)

 Abstract       Full Text      Related Articles

56

Oscillation death in systems of oscillators with transferable coupling and time-delay

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 737 - 745, 2001

Ming He - (email), Xiaoyun Ma - (email), Weijiang Zhang - (email)

 Abstract       Full Text      Related Articles